MAUDE Adverse Event Report: CARDINAL HEALTH ARGYLE ALTITUDE DRY SUCT C D U; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED

CARDINAL HEALTH ARGYLE ALTITUDE DRY SUCT C D U; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Model Number 8888571370
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the closed chest tube drainage system (aqua-seal) showed disconnection without traction.The customer stated that the collection bottle extension (aqua-seal) that connects to the chest drain is made of pvc material.
 
Additional Manufacturer Narrative
Based on the information available to us, we were unable to confirm the event.The device was not returned for evaluation.Furthermore, the device history record review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process of the reported lot number.In the meantime, all information received will be used for further tracking and trending purposes.

Brand Name
ARGYLE ALTITUDE DRY SUCT C D U
Common Device Name
APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
sragh industrial estate, co, t
offaly
EI  
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key19463961
Report Number9611018-2024-00021
Device Sequence Number6653126
Product Code GCX
UDI-Device Identifier10884521060975
UDI-Public10884521060975
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888571370
Device Catalogue Number8888571370
Device Lot Number21K187FHX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/04/2024
Supplement Report FDA Received Date06/18/2024
Usage of Device A
Patient Sequence Number1
Patient SexUnknown